Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 63, NWS Grand Rapids, MI

September 13, 2011

NWS Grand Rapids, MI issued this small craft advisory at Sep 13, 2011, 10:08 PM EDT. It took effect at Sep 14, 2011, 10:00 AM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 10:08 PM EDT (02:08 UTC)
In effect from
Sep 14, 2011, 10:00 AM EDT
Expired
Sep 16, 2011, 3:00 AM EDT
In force
41 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WHUS73 KGRR 140208
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 PM EDT TUE SEP 13 2011


LMZ844>849-141015-
/O.NEW.KGRR.SC.Y.0063.110914T1400Z-110915T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1008 PM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 8 AM
EDT THURSDAY. 

* WINDS: NORTHWEST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS
  WEDNESDAY. 

* WAVES: 1 TO 3 FEET OVERNIGHT BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
8 follow-up statements
741 
WHUS73 KGRR 140822
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 AM EDT WED SEP 14 2011

LMZ844>849-141630-
/O.EXT.KGRR.SC.Y.0063.110914T1400Z-110916T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
422 AM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EDT THURSDAY NIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
263 
WHUS73 KGRR 141430
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 AM EDT WED SEP 14 2011

LMZ844>849-142230-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1030 AM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
860 
WHUS73 KGRR 142010
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EDT WED SEP 14 2011

LMZ844>849-150415-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
410 PM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

* WINDS: NORTH NORTHWEST 15 TO 25 KNOTS... DIMINISHING THURSDAY
  NIGHT. 

* WAVES: 3 TO 6 FEET... SUBSIDING THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
622 
WHUS73 KGRR 150825
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 AM EDT THU SEP 15 2011

LMZ844>849-151630-
/O.EXT.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
425 AM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT FRIDAY...

* WINDS: NORTH 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST AND
  DIMINISHING TO 5 TO 15 KNOTS TONIGHT.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
057 
WHUS73 KGRR 151502
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1102 AM EDT THU SEP 15 2011

LMZ844>849-152315-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1102 AM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY...

* WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS TODAY...BECOMING
  NORTHEAST AND DIMINISHING TO 5 TO 15 KNOTS TONIGHT.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY LATE 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
532 
WHUS73 KGRR 151942
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
342 PM EDT THU SEP 15 2011

LMZ844>849-160345-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
342 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY...

* WINDS: NORTH TO NORTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 10
  KNOTS THIS EVENING THEN BECOMING EAST TO SOUTHEAST OVERNIGHT.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 FEET OR LESS BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE 

HTTP://WWW.WEATHER.GOV/GRR
930 
WHUS73 KGRR 160232
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 PM EDT THU SEP 15 2011

LMZ848-849-160345-
/O.CAN.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1032 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED.

$$

LMZ844>847-160700-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1032 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY...

* WINDS: NORTHEAST WINDS AROUND 10 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 FEET OR LESS TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
741 
WHUS73 KGRR 160725
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 AM EDT FRI SEP 16 2011

LMZ844>847-160830-
/O.EXP.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
325 AM EDT FRI SEP 16 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 9:35 PM EDT, 33 minutes earlier.

Area forecast discussion, Sep 13, 9:35 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
935 PM EDT TUE SEP 13 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(413 PM EDT TUE SEP 13 2011)
THE SMELL OF SMOKE IN THE AIR AROUND WEST MICHIGAN IS FROM A VERY
LARGE FOREST FIRE IN THE ARROWHEAD OF MINNESOTA. NORTHWEST WINDS
BEHIND A COLD FRONT WHICH PASSED THROUGH EARLY TUESDAY MORNING HAVE
CARRIED THE SMOKE IN OUR DIRECTION.

A SECOND COLD FRONT OVER NORTHERN MINNESOTA WILL SLIDE SOUTHEAST AND
PASS THROUGH LOWER MICHIGAN WEDNESDAY. AN UNSEASONABLY COLD CANADIAN
AIR MASS ASSOCIATED WITH A LARGE HIGH PRESSURE SYSTEM WILL FOLLOW
BEHIND THIS FRONT FOR THE END OF THE WEEK.

PATCHY FROST IS POSSIBLE WEDNESDAY NIGHT... WITH A MORE WIDESPREAD
FROST LIKELY ON THURSDAY NIGHT AS THE HIGH SETTLES OVERHEAD.
FREEZING TEMPERATURES ARE EVEN POSSIBLE NORTH OF INTERSTATE 96.

&&

.SHORT TERM...(413 PM EDT TUE SEP 13 2011)
(TONIGHT THROUGH THURSDAY NIGHT)

CURRENT CLOUDINESS OVER MI IS EXPECTED TO DISSIPATE THIS EVENING PER
RH PROGS. THIS MAKES SENSE SINCE A SKINNY SFC RIDGE INBETWEEN THE
DEPARTING FRONT AND THE SECOND FRONT WILL BE BUILDING IN.

CLOUD COVER SHOULD BE ON THE INCREASE AGAIN AFTER 09Z IN THE NW CWFA
WITH THE APPROACH OF THE NEXT FRONT... WITH A FEW LIGHT RAIN SHOWERS
POSSIBLE AS WELL NEAR LUDINGTON.

SOME CLOUDINESS AND POSSIBLY A FEW LIGHT SHOWERS SHOULD PROGRESS
SOUTHEAST WITH THE FRONT ON WEDNESDAY... AND LAKE EFFECT CLOUDINESS
AND LIGHT SHOWERS ARE POSSIBLE AS WELL BEHIND THE FRONT. WENT WITH
AN OPTIMISTIC PARTLY SUNNY SINCE THERE IS CURRENTLY A LOT OF BREAKS
IN THE CLOUDS WITH THE FRONT IN NRN MN. THERE IS SOME TSTMS NORTH OF
MN ATTM... BUT SEE NO REASON TO CARRY ANY THUNDER IN MI ON WEDNESDAY
BASED ON INSTABILITY PROGS.

FROST THREAT WEDNESDAY NIGHT IS QUESTIONABLE AND HINGES ON HOW MUCH
AND HOW SOON CLEARING TAKES PLACE. THE LOW LEVEL FLOW LOOKS TO
REMAIN NNW AT THE LAKESHORE WHICH SHOULD PROTECT THAT AREA... BUT
DECOUPLING INLAND IS PROGGED. IT/S POSSIBLE A LAND BREEZE VERY LATE
AT NIGHT COULD PUSH THE LAKE CLOUDS OFFSHORE AND EVEN PUT THE
LAKESHORE AT RISK FOR PATCHY FROST.

THE FROST/FREEZE THREAT IS MUCH HIGHER AND MORE WIDESPREAD ON
THURSDAY NIGHT AS THE WINDS IN THE BOUNDARY LAYER WILL BE MUCH
LIGHTER WITH THE HIGH BUILDING IN. ADVISORIES AND/OR WARNINGS WILL
PROBABLY BE NEEDED.

&&

.LONG TERM...(413 PM EDT TUE SEP 13 2011)
(FRIDAY THROUGH TUESDAY)

HIGH PRESSURE WILL BE CENTERED OVER MICHIGAN FRIDAY. LOOK FOR COOL
WX WITH HIGHS IN THE LOW 60S AND QUITE A BIT OF SUNSHINE. AFTER
FRIDAY HIGHS WILL MODERATE AS THE HIGH PRESSURE SYSTEM MOVES EAST
AND WINDS TURN TO THE SOUTH. NEXT CHANCE OF RAIN WILL BE SATURDAY
NIGHT AND CONTINUE THROUGH TUESDAY AS A STRONG SHORT WAVE MOVES
TOWARD THE CWA FOLLOWED BY A COLD FRONT MONDAY. DECENT LIFT
AHEAD/ALONG THE FRONT WILL BE MET BY INCREASING MOISTURE AND
INSTABILITY FROM THE GULF. THE RESULT SHOULD BE SCT TSRA.

&&

.AVIATION...(935 PM EDT TUE SEP 13 2011)
VFR CONDITIONS ARE IN PLACE THIS EVENING AND ARE FORECAST TO REMAIN
THAT WAY THROUGH THE NIGHT. THERE ARE SLIGHT RESTRICTIONS TO
VISIBILITY AT KAZO AND KBTL DUE TO HAZE (ASSOCIATED WITH A FIRE IN
NORTHEAST MINNESOTA). THE HAZE IS NOT EXPECTED TO BECOME THICKER
TONIGHT. MAINLY CLEAR SKIES ARE EXPECTED THE REMAINDER OF THE NIGHT.

LATE TONIGHT INTO WEDNESDAY MORNING SOME MID CLOUDS WITH BASES AT OR
ABOVE 9000FT ARE EXPECTED TO MOVE INTO THE AREA. THESE MID CLOUDS
WILL PERSIST INTO WEDNESDAY WITH SOME CUMULUS DEVELOPMENT AS WELL.
THE CUMULUS WILL HAVE VFR BASES AROUND 4000FT. VFR CONDITIONS SHOULD
PERSIST WEDNESDAY AS WELL.

&&

.MARINE...(413 PM EDT TUE SEP 13 2011)
WINDS AND WAVES WILL SUBSIDE BRIEFLY TONIGHT BUT THE ARRIVAL OF THE
SECONDARY COLD FRONT AND COLD AIR WILL BRING BACK SIGNIFICANT WINDS
AND WAVES FOR WEDNESDAY INTO THURSDAY. ALTHOUGH THE SMALL CRAFT
ADVISORY CURRENTLY IN EFFECT WILL LIKELY BE ALLOWED TO EXPIRE AT
8 PM... ANOTHER ONE WILL LIKELY BE NEEDED STARTING WEDNESDAY
MORNING.

&&

.HYDROLOGY...(413 PM EDT TUE SEP 13 2011)
QPF AMOUNTS WITH LIGHT RAIN SHOWERS MIDWEEK WILL BE VERY LIGHT. NO
HYDRO ISSUES ARE EXPECTED THIS WEEK.

&&

.FIRE WEATHER...(413 PM EDT TUE SEP 13 2011)
INFORMATION REGARDING THE LARGE FOREST FIRE RESPONSIBLE FOR THE
SMELL OF SMOKE IN THE AIR CAN BE FOUND AT THE FOLLOWING WEB SITE...

HTTP://WWW.INCIWEB.ORG/INCIDENT/2534/

&&

.CLIMATE...(413 PM EDT TUE SEP 13 2011)

RECORDS LOWS FOR 9/15...
GRR...36 IN 1953
LAN...35 IN 1995
MKG...38 IN 1964

RECORDS LOWS FOR 9/16...
GRR...32 IN 1902
LAN...24 IN 1868
MKG...31 IN 1929

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY ST. JOSEPH TO MANISTEE THROUGH THIS
EVENING.

&&

SYNOPSIS:    MEADE
SHORT TERM:  MEADE
LONG TERM:   93
AVIATION:    DUKE
MARINE:      MEADE
HYDROLOGY:   MEADE
CLIMATE:     MEADE
Hazardous weather outlook, Sep 13, 4:52 AM EDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
452 AM EDT TUE SEP 13 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-140900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
452 AM EDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROST AND FREEZING TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-140900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
452 AM EDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL POSE A HAZARD TO SMALL CRAFT. THERE WILL BE
AN ENHANCED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND WAVES WILL POSE A HAZARD TO SMALL CRAFT THROUGH
WEDNESDAY NIGHT. THERE WILL BE AN ENHANCED RISK OF RIP CURRENTS
THROUGH WEDNESDAY.

OSTUNO

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.